Anti-invariant Riemannian submersions from almost Hermitian manifolds
Articles > Article · 2010
Authors: Bayram ŞAHİN
CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2010, vol 8, pp 437-447
DOI: 10.2478/s11533-010-0023-6
Summary
We introduce anti-invariant Riemannian submersions from almost Hermitian manifolds onto Riemannian manifolds. We give an example, investigate the geometry of foliations which are arisen from the definition of a Riemannian submersion and check the harmonicity of such submersions. We also find necessary and sufficient conditions for a Langrangian Riemannian submersion, a special anti-invariant Riemannian submersion, to be totally geodesic. Moreover, we obtain decomposition theorems for the total manifold of such submersions.